Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
A New Class χ2 (M, A,) of the Double Difference Sequences of Fuzzy Numbers

Authors: N.Subramanian, U.K.Misra

Abstract:

The aim of this paper is to introduce and study a new concept of strong double χ2 (M,A, Δ) of fuzzy numbers and also some properties of the resulting sequence spaces of fuzzy numbers were examined.

Keywords: Modulus function, fuzzy number, metric space.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1070373

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1924

References:


[1] T.Apostol, Mathematical Analysis, Addison-wesley , London, 1978.
[2] M.Basarir and O.Solancan, On some double sequence spaces, J. Indian Acad. Math., 21(2) (1999), 193-200.
[3] C.Bektas and Y.Altin, The sequence space lM (p, q, s) on seminormed spaces, Indian J. Pure Appl. Math., 34(4) (2003), 529-534.
[4] T.J.I-A.Bromwich, An introduction to the theory of infinite series Macmillan and Co.Ltd. ,New York, (1965).
[5] J.C.Burkill and H.Burkill, A Second Course in Mathematical Analysis Cambridge University Press, Cambridge, New York, (1980).
[6] R.Colak and A.Turkmenoglu, The double sequence spaces l2∞(p), c20(p) and c2(p), (to appear).
[7] K.Chandrasekhara Rao and N.Subramanian, The Orlicz space of entire sequences, Int. J. Math. Math. Sci., 68(2004), 3755-3764.
[8] M.Gupta and P.K.Kamthan,Infinite matrices and tensorial transformations, Acta Math. , Vietnam 5 (1980), 33-42.
[9] G.H.Hardy, On the convergence of certain multiple series, Proc. Camb. Phil. Soc., 19 (1917), 86-95.
[10] G.H.Hardy, Divergent Series, Oxford Univ. Press, London, 1949.
[11] H.J.Hamilton, Transformations of Multiple Sequences, Duke Math. Jour., 2 (1936), 29-60.
[12] M.A.Krasnoselskii and Y.B.Rutickii, Convex functions and Orlicz spaces, Gorningen, Netherlands, 1961.
[13] P.K.Kamthan and M.Gupta, Sequence spaces and series, Lecture notes, Pure and Applied Mathematics, 65 Marcel Dekker, In c., New York , 1981.
[14] H.Kizmaz, On certain sequence spaces, Canad Math. Bull. , 24(2)(1981), 169-176.
[15] J.Lindenstrauss and L.Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10 (1971), 379-390.
[16] I.J.Maddox, Sequence spaces defined by a modulus, Math. Proc. Cambridge Philos. Soc, 100(1) (1986), 161-166.
[17] F.Moricz, Extentions of the spaces c and c0 from single to double sequences, Acta. Math. Hungerica, 57(1-2), (1991), 129-136.
[18] F.Moricz and B.E.Rhoades, Almost convergence of double sequences and strong regularity of summability matrices, Math. Proc. Camb. Phil. Soc., 104, (1988), 283-294.
[19] M.Mursaleen,M.A.Khan and Qamaruddin, Difference sequence spaces defined by Orlicz functions, Demonstratio Math. , Vol. XXXII (1999), 145-150.
[20] M.Mursaleen and M.Basarir, On some new sequence spaces of fuzzy numbers, Indian J. Pure Appl. Math., 34(9) (2003), 1351-1357.
[21] H.Nakano, Concave modulars, J. Math. Soc. Japan, 5(1953), 29-49.
[22] W.Orlicz, ¨U ber Raume (LM) Bull. Int. Acad. Polon. Sci. A, (1936), 93-107.
[23] S.D.Parashar and B.Choudhary, Sequence spaces defined by Orlicz functions, Indian J. Pure Appl. Math. , 25(4)(1994), 419-428.
[24] W.H.Ruckle, FK spaces in which the sequence of coordinate vectors is bounded, Canad. J. Math., 25(1973), 973-978.
[25] G.M.Robison, Divergent Double sequences and Series, Amer. Math. Soc. trans., 28 (1926), 50-73.
[26] B.C.Tripathy, On statistically convergent double sequences, Tamkang J. Math., 34(3), (2003), 231-237.
[27] B.C.Tripathy,M.Et and Y.Altin, Generalized difference sequence spaces defined by Orlicz function in a locally convex space, J. Analysis and Applications, 1(3)(2003), 175-192.
[28] A.Turkmenoglu, Matrix transformation between some classes of double sequences, Jour. Inst. of math. and Comp. Sci. (Math. Seri. ), 12(1), (1999), 23-31.
[29] A.Wilansky, Summability through Functional Analysis, North- Holland Mathematics Studies, North-Holland Publishing, Amsterdam, Vol.85(1984).
[30] L.A.Zadeh, Fuzzy sets, Inform Control, 8(1965), 338-353.